logo-polimi
Loading...
Degree programme
Programme Structure
Show/Search Programme
Degree Programme
International context
Customized Schedule
Your customized time schedule has been disabled
Enable
Search
Search a Professor
Professor's activities
Search a Course
Search a Course (system prior D.M. n. 509)
Search Lessons taught in English
Information on didactic, research and institutional assignments on this page are certified by the University; more information, prepared by the professor, are available on the personal web page and in the curriculum vitae indicated on this webpage.
Information on professor
ProfessorCatino Giovanni
QualificationAssociate professor full time
Belonging DepartmentDipartimento di Matematica
Scientific-Disciplinary SectorMAT/05 - Mathematical Analysis
Curriculum VitaeDownload CV (89.41Kb - 15/07/2020)
OrcIDhttps://orcid.org/0000-0001-8403-2074

Contacts
Professor's office hours
DepartmentFloorOfficeDayTimetableTelephoneFaxNotes
Corso Bovisa--Ufficio DocenteTuesdayFrom 10:00
To 12:00
----Si riceve solo su appuntamento per email con il docente in sede Leonardo.
Corso Piacenza--PiacenzaWednesdayFrom 10:00
To 12:00
----Si riceve solo su appuntamento per email con il docente in Sede Piacenza
E-mailgiovanni.catino@polimi.it
Professor's personal websitehttps://beep.metid.polimi.it/

Data source: RE.PUBLIC@POLIMI - Research Publications at Politecnico di Milano

List of publications and reserach products for the year 2020 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Scientific Books
A Perspective on Canonical Riemannian Metrics (Show >>)
Journal Articles
A Weyl entropy of pure spacetime regions (Show >>)
Bochner-type Formulas for the Weyl Tensor on Four-dimensional Einstein Manifolds (Show >>)
The Poisson equation on Riemannian manifolds with weighted Poincaré inequality at infinity (Show >>)


List of publications and reserach products for the year 2019 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
A potential generalization of some canonical Riemannian metrics (Show >>)
Rigidity of positively curved shrinking Ricci solitons in dimension four (Show >>)
The Poisson equation on manifolds with positive essential spectrum (Show >>)
Weyl Scalars on Compact Ricci Solitons (Show >>)


List of publications and reserach products for the year 2018
No product yet registered in the year 2018


List of publications and reserach products for the year 2017 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Gradient Ricci solitons with vanishing conditions on Weyl (Show >>)
On the geometry of gradient Einstein-type manifolds (Show >>)
The Ricci–Bourguignon flow (Show >>)


List of publications and reserach products for the year 2016 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
A remark on compact hypersurfaces with constant mean curvature in space forms (Show >>)
A variational characterization of flat spaces in dimension three (Show >>)
Analytic and geometric properties of generic Ricci solitons (Show >>)
Classification of expanding and steady Ricci solitons with integral curvature decay (Show >>)
Conformal Ricci solitons and related integrability conditions (Show >>)
Gradient Einstein solitons (Show >>)
Integral pinched shrinking Ricci solitons (Show >>)
On conformally flat manifolds with constant positive scalar curvature (Show >>)
manifesti v. 3.4.3 / 3.4.3
Area Servizi ICT
29/10/2020